# SDR DHL2000724005

- Difficulty date: October 26, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122615
- Condition: Inoperative
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT GO PAST OFF.  REMOVED AND REPLACED AIR / GROUND SENSORS.
